数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 47)

Filters        
Items/Page:    Sort:
Convergence behavior of generalized parameterized Uzawa method for singular saddle-point problems [期刊论文]
Journal of Computational and Applied Mathematics, 2017, 卷号: 311, 页码: 293-305
Liang, Zhao-Zheng;  Zhang, Guo-Feng
View/Download:45/0
 
SIMPLE-like preconditioners for saddle point problems from the steady Navier-Stokes equations [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 302, 页码: 211-223
Liang, ZZ;  Zhang, GF
View/Download:4/0
 
A class of iteration methods based on the HSS for Toeplitz systems of weakly nonlinear equations [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 290, 页码: 433-444
Zhu, MZ;  Zhang, GF
View/Download:3/0
 
A block alternating splitting iteration method for a class of block two-by-two complex linear systems [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 288, 页码: 203-214
Zheng, Z;  Zhang, GF;  Zhu, MZ
View/Download:2/0
 
General constraint preconditioning iteration method for singular saddle-point problems [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 282, 页码: 157-166
Yang, AL;  Zhang, GF;  Wu, YJ
View/Download:5/0
 
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Wang, JG;  Wei, T(魏婷);  Zhou, YB
View  |  Adobe PDF(691Kb)  |  View/Download:239/0
 
A new a posteriori parameter choice strategy for the convolution regularization of the space-fractional backward diffusion problem [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 233-248
Shi, C;  Wang, C;  Zheng, GH;  Wei, T(魏婷)
View  |  Adobe PDF(895Kb)  |  View/Download:276/3
 
Petrov-Galerkin finite element approximation for the three dimensional well model [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 277, 页码: 47-56
Zhang, T
View  |  Adobe PDF(409Kb)  |  View/Download:78/1
 
A mollification regularization method for the inverse spatial-dependent heat source problem [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 255, 页码: 555-567
Yang, F;  Fu, CL(傅初黎)
View  |  Adobe PDF(530Kb)  |  View/Download:13/0
 
Orthogonal spline collocation methods for the subdiffusion equation [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 255, 页码: 517-528
Li, C;  Zhao, TG;  Deng, WH(邓伟华);  Wu, YJ(伍渝江)
View  |  Adobe PDF(424Kb)  |  View/Download:25/0
 

1 2 3 4 5 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace